# SDR CA150223004

- Difficulty date: February 20, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cndair CL600*
- Aircraft time: 29,684 hours
- Engine: Ge CF348C5
- System (JASC): 2620 · Extinguishing System
- Part: Switch
- Part number: 13739002
- Condition: Shorted
- Location: Fire Panel
- Part time: 29,929 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING SCHEDULED MAINTENANCE, WHEN THE AFT CARGO FIRE BOTTLE TEST BUTTON WAS DEPRESSED, BOTH AFT CARGO FIRE EXTINGUISHERS DISCHARGED. INVESTIGATION FOUND THE Ï¿½PUSH TO DISCHARGEÏ¿½ SWITCH ON THE CARGO FIRE PANEL WAS SHORTED INTERNALLY CAUSING THE BOTTLES TO DISCHARGE. THE SWITCH WAS REPLACED AS WELL AS THE FIRE BOTTLES AND SQUIBS.PUSH TO DISCHARGE SWITCH .
